O-minimal structures
Séminaire Bourbaki Volume 2007/2008 Exposés 982-996, Astérisque, no. 326 (2009), Exposé no. 985, 12 p.
@incollection{AST_2009__326__131_0,
     author = {Wilkie, Alex J.},
     title = {O-minimal structures},
     booktitle = {S\'eminaire Bourbaki Volume 2007/2008 Expos\'es 982-996},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:985},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {326},
     year = {2009},
     zbl = {1197.03043},
     mrnumber = {2605320},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__326__131_0/}
}
TY  - CHAP
AU  - Wilkie, Alex J.
TI  - O-minimal structures
BT  - Séminaire Bourbaki Volume 2007/2008 Exposés 982-996
AU  - Collectif
T3  - Astérisque
N1  - talk:985
PY  - 2009
DA  - 2009///
IS  - 326
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2009__326__131_0/
UR  - https://zbmath.org/?q=an%3A1197.03043
UR  - https://www.ams.org/mathscinet-getitem?mr=2605320
LA  - en
ID  - AST_2009__326__131_0
ER  - 
Wilkie, Alex J. O-minimal structures, dans Séminaire Bourbaki Volume 2007/2008 Exposés 982-996, Astérisque, no. 326 (2009), Exposé no. 985, 12 p. http://www.numdam.org/item/AST_2009__326__131_0/

[1] J. Denef & L. Van Den Dries - " p -adic and real subanalytic sets", Ann. of Math. 128 (1988), p. 79-138. | Article | MR 951508 | Zbl 0693.14012

[2] L. Van Den Dries - "Remarks on Tarski's problem concerning ( 𝐑 , + , * . , exp ) ", in Logic colloquium '82 (Florence, 1982), Stud. Logic Found. Math., vol. 112, North-Holland, 1984, p. 97-121. | Article | MR 762106 | Zbl 0585.03006

[3] L. Van Den Dries - Tame topology and o-minimal structures, London Math. Soc. Lecture Note Series, vol. 248, Cambridge Univ. Press, 1998. | MR 1633348 | Zbl 0953.03045

[4] L. Van Den Dries, A. Macintyre & D. Marker - "The elementary theory of restricted analytic fields with exponentiation", Ann. of Math. 140 (1994), p. 183-205. | Article | MR 1289495 | Zbl 0837.12006

[5] A. M. Gabrièlov - "Projections of semianalytic sets", Funkcional. Anal, i Priložen. 2 (1968), p. 18-30. | MR 245831 | Zbl 0179.08503

[6] A. Grothendieck - "Esquisse d'un programme", notes, 1984. | Zbl 0901.14001

[7] A. Khovanski - "On a class of systems of transcendental equations", Soviet Math. Doklady 22 (1980), p. 762-765. | MR 600749 | Zbl 0569.32004

[8] A. Macintyre & A. J. Wilkie - "On the decidability of the real exponential field", in Kreiseliana, A K Peters, 1996, p. 441-467. | MR 1435773 | Zbl 0896.03012

[9] A. Pillay & C. Steinhorn - "Definable sets in ordered structures. I", Trans. Amer. Math. Soc. 295 (1986), p. 565-592. | Article | MR 833697 | Zbl 0662.03023

[10] J.-P. Rolin, P. Speissegger & A. J. Wilkie - "Quasianalytic Denjoy-Carleman classes and o-minimality", J. Amer. Math. Soc. 16 (2003), p. 751-777. | Article | MR 1992825 | Zbl 1095.26018

[11] W. Schmid & K. Vilonen - "Characteristic cycles of constructible sheaves", Invent Math. 124 (1996), p. 451-502. | Article | MR 1369425 | Zbl 0851.32011

[12] A. Tarski - A decision method for elementary algebra and geometry, second ed., Rand Corporation, 1951. | Zbl 0044.25102

[13] A. J. Wilkie - "Model completeness results for expansions of the ordered field of real numbers by restricted Pfaffian functions and the exponential function", J. Amer. Math. Soc. 9 (1996), p. 1051-1094. | Article | MR 1398816 | Zbl 0892.03013